# SDR SWIA2020020348063

- Difficulty date: December 11, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Stringer 3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B AND O/B ANGLE CLIPS ON STGR 3L JUST AFT OF FRAME 280 ARE CRACKED IN THE CABIN   (C-CHECK) RO 1/28/2020   REMOVED AND REPLACED I/B AND O/B ANGLE CLIPS IAW CRJ-200 SRM 51-42-06 AND SRM
